MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-5015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) - 02-010-01-0250 - logic femoral ps cem left sz 5 (b)(6) - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t (b)(6) - 200-02-38 - three peg patella 38mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
*****09-oct-2024 additional information**** legal case ¿ usa (b)(6).Patient id: (b)(6) + left knee.It is reported via legal documentation that plaintiff underwent left knee replacement (b)(6) 2015 and revision left knee (b)(6) 2023.The patient has filed a short-form complaint in a coordinated action in (b)(6) county with master case no.(b)(6).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.***original summary*** experience report - usa.Patient id: (b)(6) lk rev.As reported, the patient had an initial left tka on (b)(6) 2015.The patient complained of pain and was revised on (b)(6) 2023 due to a loose femur and recalled poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Photos & x-rays: product not returning - chain of command.Due to recall hospital will not release.Ebi initial surgery: (b)(6) - 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k033883.Concomitants: (b)(6) - 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm, (b)(6)- 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6)- 200-02-38 - three peg patella 38mm.
 
Event or Problem Description
It was reported that approximately 96 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint laxity, and pain.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of tibial prosthesis wear.The root cause of the prosthesis wear cannot be confirmed by the provided images and clinical information, and devices were not available for evaluation.Additionally, a contributing factor to the reported wear may have been the result of the insert being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20418587
Report Number1038671-2024-03916
Device Sequence Number8222309
Product Code JWH
UDI-Device Identifier10885862001955
UDI-Public10885862001955
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2017
Device Catalogue Number02-012-35-5015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale